# SDR SIMA20231211001

- Difficulty date: December 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N778RH
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 49,101 hours, 31,033 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL ON LANDING. EMERGENCY DECLARED. TAXI TO GATE SAFLEY -C/A-TROUBLESHOT SLAT FAL EICAS MSG WITH FIM 22-31-00, PERFORMED RAR SLAT/FAP CONTROL-LEVEL UNIT IAW AM 27-53-01 OPS CHECK GOOD.
